How to Deal with Sex Problems/Wet Dreams

Advertisement


Question
I am 26. I have not been masturbating for past 6 months; nor have I been in any sexual relation over that period. During this period, I have been having wet dreams probably every 25-30 days. Following this cycle I had my last regular nightfall 4 days back. But again yesterday, I had an ejaculation while I was asleep during the daytime. I am on the following medicines for the past 2 days: -

Caltas 60K, Vertin 24, Valtanec PR, Sazo 500, Hifenac TH

Is this additional wet dream due to any of these medicines?

Do wet dreams necessarily mean erotic thinking or dreaming?

Answer
I don't know about any medication causing wet dreams.  Masturbating is better for you than wet dreams.  Most men your age masturbate often, sometimes daily.  You would enjoy having frequent masturbatory orgasms more than monthly wet dreams.

To learn more about the health benefits of frequent masturbation, see http://www.healthystrokes.com/promasturbation.html.

How to Deal with Sex Problems

All Answers


Answers by Expert:


Ask Experts

Volunteer


Doug Adams, Ph.D.

Expertise

I can answer questions in any area of sexuality.

Experience

I have been an AllExperts expert in seven other sex categories for over four years and have answered thousands of questions. I have also run a web site, HealthyStrokes.com, for over 13 years and have answered countless thousands of questions on that site. HealthyStrokes.com specializes in help for men with sexual dysfunctions.

Education/Credentials
I have a Ph.D. from one of the leading research institutions in the world in a field unrelated to sexuality.

Past/Present Clients
I have helped thousands of people over the Internet directly, and millions have read my writings on the web.

©2016 About.com. All rights reserved.